A local moment type estimator for the extreme value index in regression with random covariates
Version of Record online: 1 JUL 2014
© 2014 Statistical Society of Canada
Canadian Journal of Statistics
Volume 42, Issue 3, pages 487–507, September 2014
How to Cite
Goegebeur, Y., Guillou, A. and Osmann, M. (2014), A local moment type estimator for the extreme value index in regression with random covariates. Can J Statistics, 42: 487–507. doi: 10.1002/cjs.11219
- Issue online: 18 AUG 2014
- Version of Record online: 1 JUL 2014
- Manuscript Accepted: 8 MAY 2014
- Manuscript Received: 25 FEB 2014
Additional Supporting Information may be found in the online version of this article.
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.